A Diophantine problem on algebraic curves over function fields of positive characteristic
Bulletin de la Société Mathématique de France, Tome 119 (1991) no. 1, p. 121-126
@article{BSMF_1991__119_1_121_0,
     author = {Voloch, Jos\'e Felipe},
     title = {A Diophantine problem on algebraic curves over function fields of positive characteristic},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {1},
     year = {1991},
     pages = {121-126},
     doi = {10.24033/bsmf.2160},
     zbl = {0735.14018},
     mrnumber = {92g:11061},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1991__119_1_121_0}
}
Voloch, J.F. A Diophantine problem on algebraic curves over function fields of positive characteristic. Bulletin de la Société Mathématique de France, Tome 119 (1991) no. 1, pp. 121-126. doi : 10.24033/bsmf.2160. http://www.numdam.org/item/BSMF_1991__119_1_121_0/

[1] Artin (E.). - Algebraic Numbers and Algebraic Functions. - Gordon and Bleach, New York-London-Paris, 1967. | MR 38 #5742 | Zbl 0194.35301

[2] Samuel (P.). - Lectures on old and new results on Algebraic Curves. - Tata Institute of Fundamental Research, Bombay, 1966. | MR 36 #5140 | Zbl 0165.24102

[3] Stichtenoth (H.). - Zur Konservativität algebraischer Funktionenkörper, Crelle, t. 301, 1978, p. 30-45. | MR 81g:12015 | Zbl 0375.12014

[4] Voloch (J.F.). - Mordell's equation in characteristic three, Bull. Austral. Math. Soc., t. 41, 1990, p. 149-150. | MR 91b:11072 | Zbl 0698.14017